Journal of Mid-life Health Journal of Mid-life Health
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission | Subscribe | Advertise Users Online: 357  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 


CASE REPORT
Year : 2013  |  Volume : 4  |  Issue : 3  |  Page : 188-190

Lacunar infarction with oral contraceptives: An unusual case report


Department of Pharmacology, V.S.S Medical College and Hospital, Burla, Odisha, India

Correspondence Address:
Sasmita Biswal
Associate Professor, Department of Pharmacology, V.S.S Medical College and Hospital, Burla, Odisha
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-7800.118996

Rights and Permissions

Combined oral contraceptives are one of the risk factor for stroke in women. We report a case of an arterial ischemic stroke due to lacunar infarction in a 35-year-old previously healthy female patient induced after 3 years on Sukhi an oral contraceptive after two times artificial abortions. A brain MRI finding was suggestive of lacunar infarction. Her symptoms improved after stopping the oral contraceptive and putting her on I.V heparin therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2677    
    Printed110    
    Emailed0    
    PDF Downloaded259    
    Comments [Add]    

Recommend this journal